Fonctions harmoniques opérant sur les algèbres de Banach involutives
Annales de l'Institut Fourier, Volume 41 (1991) no. 2, p. 493-509

We define a functional calculus, for harmonic vector valued functions, in Banach algebras with continuous involution. Using this calculus, we obtain in two settings an extension of theorems of von Neumann and Ky Fan on contractions to analytic vector valued functions in Hermitian Banach algebras. We also get an extension of Schwarz’s lemma and Pick’s theorem.

Nous introduisons un calcul fonctionnel pour les fonctions harmoniques sur un ouvert du plan complexe et à valeurs dans une algèbre de Banach à involution continue. Ensuite, nous donnons dans les algèbres hermitiennes deux extensions des théorèmes de von Neumann et de Ky Fan sur les contractions. Nous obtenons également les analogues du lemme de Schwarz et du théorème de Pick.

@article{AIF_1991__41_2_493_0,
     author = {Elkinani, Abdellah},
     title = {Fonctions harmoniques op\'erant sur les alg\`ebres de Banach involutives},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {41},
     number = {2},
     year = {1991},
     pages = {493-509},
     doi = {10.5802/aif.1262},
     zbl = {0724.46044},
     mrnumber = {92j:46096},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1991__41_2_493_0}
}
Elkinani, Abdellah. Fonctions harmoniques opérant sur les algèbres de Banach involutives. Annales de l'Institut Fourier, Volume 41 (1991) no. 2, pp. 493-509. doi : 10.5802/aif.1262. http://www.numdam.org/item/AIF_1991__41_2_493_0/

[1] M. Akkar, A. Elkinani, M. Oudadess, Calculs fonctionnels harmonique et analytique réel, Ann. Sc. Math. Québec, vol. 12, n° 2 (1988), 151-169. | MR 90a:46123 | Zbl 0673.46029

[2] M. Akkar, A. Elkinani, M. Oudadess, Caractérisations des C*-algèbres par le calcul fonctionnel, Extracta-Math., 4, n° 3 (1989), 142-144. | Zbl 0732.46031

[3] K. Fan, Analytic functions of proper contraction, Math. Zeitschrift, 160 (1978), 275-290. | MR 58 #2383 | Zbl 0455.47013

[4] E. Hille and R. S. Philips, Functional analysis and semigroups, Rev. Ed., Amer. Math. Soc., Providence, R.I., 1957. | Zbl 0078.10004

[5] V. Ptak, Banach algebras with involution, Manuscripta Math., 6 (1972), 245-290. | MR 45 #5764 | Zbl 0229.46054

[6] W. Rudin, Functional Analysis, Mc Graw-Hill, New York, 1973. | MR 51 #1315 | Zbl 0253.46001

[7] S. Shirali and J. W. M. Ford, Symmetry in complex involutory Banach algebras II, Duke Math. J., 37 (1970), 275-280. | MR 41 #5977 | Zbl 0183.14202

[8] T. Zhiguang, Analytic operator functions, Journal of Mathematical analysis and applications, 103 (1984), 293-320. | MR 86a:47011 | Zbl 0608.47023